# SDR IXXA060017S

- Difficulty date: October 4, 2004
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT WING OUT BOARD FLAP DENTED AT STATION XW384.  REMOVED FASTENERS AS NEEDED.  REMOVED DAMAGE.  FABRICATED REPAIR PARTS, LOCATED, DRILLED TRIMMED, TREATED, PRIMED, INSTALLED NEW REPAIR PARTS AND NEW FASTENESR WET WITH SEALANT FROM STATION WX382 TO STATION XW385 IAW DC8 SRM 57-2-5, 51-1-5, AND 51-1-8.
